# SDR ASOA20140524091V

- Difficulty date: May 24, 2014
- Submitted: May 24, 2014
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 28,175 hours, 16,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178505
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  SERVICE DOOR CUTOUT LOWER SILL CORRODED.  R & R SERVICE DOOR LOWER SILL IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
